# SDR DL72S981064

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545831
- Condition: Corroded
- Location: Bs 1158
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 4-69078-3AD AN EXISTING REPAIR WAS FOUND TO BE CORRODED.  REPAIRED PER ERA 331732-14.
